# SDR 01FDEA00060

- Difficulty date: January 31, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520838
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON 1130 FLOORBEAM LOWER FLANGE, ON AND AROUND THE NUT CLIPS / FASTENER HOLES FROM LBL 40 TO RBL 50, WL 201.  *S/D*  REMOVED AND REPLACED FAB PER 51-20-1, 51-10-2, 51-30-2.
